# SDR CALA9800526

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING LOWER LEADING EDGE HAD A .15625 CRACK WITH LOOSE FASTENERS JUST INBOARD OF CUTOUT ABOVE NR 2 SLAT.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-1.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-2, 51-10-1, AND 51-30-2.
